my husband has been on Avandia now for 2 months for his diabetes.He keeps a bad cough... shortness of breath... feeling tired & aching feeling all the time. We have told his family doctor about this... but with no help.He has had 4 stints but in in the last 3 years for heart disease & he has had 2 heart attacks in the last 3 years.What should he do ?
15 Jul 2010
There is information available on:
Reading information on both the sites would give you a whole lot of information on the med, hope this helps?
He could perhaps talk to the doc/pharmacist who prescribed the med to prescribe an alternate which is more compatible with his system.
15 Jul 2010
Seek medical attention for these SEVERE side effects
These seem to fit his symptoms, I would take to ER as soon as possible
shortness of breath
unusual tiredness or weakness
allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blurred vision or other vision changes; chest pain; fainting; numbness of an arm or leg; severe headache, stomach pain, or vomiting; symptoms of heart failure (eg, shortness of breath; sudden unexplained weight gain; swelling of the hands, ankles, or feet); symptoms of liver problems (eg, dark urine; yellowing of the skin or eyes; unexplained nausea, vomiting, or loss of appetite; stomach pain); symptoms of low blood sugar (eg, anxiety, increased sweating, dizziness or drowsiness, headache, chills, tremors, increased hunger); unusual bone pain; unusual tiredness or weakness.
16 Jul 2010
I would immediately bundle him up and get him to the nearest hospital as Advandia unfortunately causes heart issues and with these symptoms sounds like he could be well on the way for trouble. I would also when he stable of course, talk to his doctor about all the dangerous risks for that drug and if you get nowhere from your doctor ask to see another until you are straightned out. Good luck my friend hope all goes well. Marjorie zych
11 Aug 2010
I was on avandia for a couple of years and I gained 45 lbs. This caused me to be weak, have breathing problems and other things. Upon stopping avandia I lost the 45 lbs quickly. This weight gain was because the med. caused me to retain fluid. Sounds to me you have all the symptoms they talk about in the comercials for fileing a law suit against Avandia. You had better stop it and look into the law suit. This drug in my opinion is damageing your heart ! !
- Avandia Information for Consumers
- Avandia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avandia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... type 2 diabets?
1 answer • 20 Feb 2010
What type of cold medicine can I take if under accutane treatment? cough medicine? Is it safe to just buy over the counter cough medicine? Kindly ...
1 answer • 13 Mar 2010
I had an adverse reaction to Avandia gaining over 60# of excess fluid which included a 15 # gain in less than a week after my dossage was doubled ...
1 answer • 20 Sep 2010
Does anyone know when the avandia hearings are to take place? There appears to be no information regarding court dates
1 answer • 1 Oct 2010
Why do I have to take so much medicine for type 2 diabetes when every a1c test since has been perfe?
Diagnosed with type 2 diabetes, was prescribed glipizide. At 3 month check up my levels were perfectly normal and every time since. In the first 3 ...
6 answers • 4 Oct 2012